MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the epiq ultrasound system control panel was swiveling and not locking.It is unknown if the issue was discovered during transport.There was no injury or clinical use associated with this event.A philips service engineer cleaned and adjusted pin and solenoid.The system was put back into service with no additional issues reported post repair.
 
Additional Manufacturer Narrative
Additional information had been obtained and it was confirmed by the field service engineer that the ultrasound system was stationery at the time this event occurred.This product malfunction is considered to be a non-reportable event since there is no evidence to suggest a reportable event has occurred.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key18186054
Report Number3019216-2023-00167
Device Sequence Number20649175
Product Code IYN
UDI-Device Identifier00884838099111
UDI-Public00884838099111
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
10/27/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/20/2023
09/06/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown